Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3, Issue 1-2, Pages 133-151
http://dx.doi.org/10.1155/S1085337598000475

Uniform asymptotic normal structure, the uniform semi-Opial property and fixed points of asymptotically regular uniformly lipschitzian semigroups. Part I

1Instytut Matematyki UMCS, Lublin 20-031, Poland
2Department of Mathematics, The Technion-IsraelInstitute of Technology, Haifa 32000, Israel

Received 15 September 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Monika Budzyńska, Tadeusz Kuczumow, and Simeon Reich, “Uniform asymptotic normal structure, the uniform semi-Opial property and fixed points of asymptotically regular uniformly lipschitzian semigroups. Part I,” Abstract and Applied Analysis, vol. 3, no. 1-2, pp. 133-151, 1998. https://doi.org/10.1155/S1085337598000475.